MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GROSHONG REPAIR KIT

C.R. BARD, INC. (BASD) -3006260740 GROSHONG REPAIR KIT
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported that, a defect on the product piccline groshong, during a therapeutic injection at the connection closest to the patient, the connection was cracked within the tubing and leaked.Picc-line fitted on (b)(6) 2025.The patient had to return to the operating theatre.We had to remove the picc-line and have one fitted again by the anesthetists because it was impossible to fit a vvp to the patient.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking catheter is confirmed; however, the exact root cause could not be determined.One 4 fr groshong nxt clearvue catheter was returned for evaluation.An initial visual observation revealed the catheter was attached to the two-piece connector and a statlock retainer was clipped to the molded joint.The catheter appeared to have been trimmed distal to the 10 cm depth mark.Splits were observed between the 16cm and 17 cm depth mark and in the extension leg tubing.A yellow residue was observed within the catheter just proximal to the split in the catheter shaft.The residue was physically noted and appeared to be a thick infusate.A functional test of flushing the catheter with water was performed, and a leak was observed from the extension tubing just distal to the white collar.The catheter was noted to be occluded where the thick infusate was located as no water was observed to leak from the split in the catheter shaft or from the distal valve.A microscopic observation revealed the split on the extension tubing was s-shaped and the fracture surface was smooth and granular.The catheter shaft was observed to be slightly twisted and compressed near the split in the catheter shaft, and some superficial damage was noted.The observed damage on the extension leg was likely caused by a burst due to the occlusion noted in the catheter; however, the root cause of the occlusion could not be determined.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
GROSHONG REPAIR KIT
Common Device Name
GROSHONG REPAIR KIT
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24251893
Report Number3006260740-2026-00454
Device Sequence Number9657741
Product Code LJS
UDI-Device Identifier00801741075261
UDI-Public(01)00801741075261
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number7812400CE
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown